# SDR MASA200400129

- Difficulty date: March 6, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 14,350 hours, 11,288 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Condition: Loose
- Location: Lt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW AIR DIVERTED DUE TO LT ENGINE OIL PRESSURE MSG. MX WAS CALLED. MX TIGHTENED SERVICE LINE.  NO PARTS USED.
